MAUDE Adverse Event Report: KIMBERLY-CLARK CORP. U BY KOTEX SLEEK TAMPON, REGULAR; TAMPON, MENSTRUAL

KIMBERLY-CLARK CORP. U BY KOTEX SLEEK TAMPON, REGULAR; TAMPON, MENSTRUAL
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/01/2018
Type of Reportable Event Malfunction
Event or Problem Description
Tampon completely fell apart and shredded upon removal.

Brand Name
U BY KOTEX SLEEK TAMPON, REGULAR
Common Device Name
TAMPON, MENSTRUAL
Manufacturer (Section D)
KIMBERLY-CLARK CORP.
MDR Report Key8169623
Report NumberMW5082176
Device Sequence Number11095927
Product Code HEB
UDI-Device Identifier00036000426649
UDI-Public036000426649
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 12/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/14/2018
Patient Sequence Number1
Patient Age32 YR